# SDR IXXA2024022103

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 87,216 hours, 38,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T5004125
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1417
- Part time: 87,216 hours, 38,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT LOWER CARGO FRAME SUPPORT STA 1417 RBL 43
